Viagra and sudden hearing loss

sudden-loss
#1

Not a medication that you take every day so you may not make the connection between sudden hearing loss and taking ED medications. I had a sudden profound loss of hearing in one ear the morning after taking a Viagra. If you experience any loss of hearing and are taking a drug for ED. Stop taking the drug and let you ENT know immediately.

0 Likes

#2

Two side effects that can result from viagra usage: hearing loss and loss of vision. Whenever taking any medication, always be prepared for the side effects which may occur.


-Dunshaw Hearing

0 Likes

#3

No one “needs” viagra and the side effects could leave you deafblind!

0 Likes

#4

So, no sex than? :slight_smile:

0 Likes

#5

Most men who want to father children do so(the mating deed) before impotence or sterility renders them unable to do so. For those men who are impotant but still produce viable sperm, artifical infertilization can deliver the sperm and impregnant the woman. Much safer than putting chemicals in your body that poses risks of serious side effects.

0 Likes

#6

Well, most time peoples do not make sex because chaving children :slight_smile:

Jokes aside (hey, i am 28:), side effect is sometning to consider…

0 Likes

#7

That last spam post is GREAT!

Just imagine calling the medial emergency number:
“I could be having a guileless side impersonation of Viagra. Send an ambulance!”

0 Likes

#8

So which is it then Hathaway, tingling in you victim or your strongbox ?

0 Likes

#9

Two days after first reading this I still laugh just remembering it. I doubt this could have been funnier if someone had tried this on purpose. Some ill designed auto-translator, I suppose.

0 Likes

#10

Shouldn’t Tingling in your victim be a desired outcome not a side affect.

And exactly what is a strongbox, If have one I don’t recall it tingling.

Worth, every moment it took to read the original post, very funny stuff…

0 Likes

#11

The irony of ED drugs causing sudden hearing loss…

…is that most women are just looking for a guy who listens!

0 Likes

#12

Ironic, and funny! I’ve been with my wife for 25 years, I got my HA’s last month. Let’s see if I make it another 25 years.

Welcome to the Forum. Do you think ED drugs can contribute to tinnitus, with no measurable loss in hearing? If one uses ED drugs for an extended period of time, with no sudden hear loss side effect, do you think they are immune or at least less likely to experience sudden hearing loss? How about Hydrochlorothiazide, or Semvastatin? Do you think they can contribute to tinnitus?

0 Likes

#13

good grief, blindness and deafness, i got one stuck in my throat and had a stiff neck for ages:D
sorry that was terrible:eek:

0 Likes

#14

I’m confused… I was always told that it was doing that other thing that made one go deaf and blind. :smiley:

0 Likes

#15

The US Food and Drug Administration (FDA) first became aware of this bizarre potential side effect back in April, when a 44-year-old man suffered sudden and profound hearing loss in both ears after taking Viagra (sildenafil citrate) for just over two weeks.

Fast forward six months and the FDA has now uncovered 29 reports of sudden hearing loss associated with phosphodiesterase type 5 (PDE5) inhibitors, the class of drugs to which Viagra belongs.

Although no one has proved that the drugs directly cause hearing loss, the association is strong enough to have prompted the FDA to insist the drugs’ labels should be changed to warn of the potential risk “more prominently”.

0 Likes

#16

In Florida they started giving Viagra to the male residents of nursing homes, it has cut down the number of incidents of injury caused by the older men accidentally rolling out of bed.:o

0 Likes

#17

I’m already deaf so I’ll take 10 bottles.

0 Likes

#18

is this a joke?

0 Likes

#19

All drugs have side effects. Some more common than others.

0 Likes

#20

is how Rush Limbaugh lost his hearing

0 Likes